# SDR SIMA20141211006

- Difficulty date: December 11, 2014
- Submitted: December 31, 2014
- Operation: Air carrier
- Aircraft: N665BC
- Make and model: Emb EMB-145LR
- Aircraft serial: 145783
- Aircraft time: 27,946 hours, 23,818 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 12020334047
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT REAR FUSELAGE SKIN NR 2 HAS CRACK BY THE RIVET AT FRAME 79 JUST BELOW STRINGER 6R.  COMPLETED DOUBLER REPAIR TO SKIN AT FRAME 79 RT IAW ERS-EM-5300-959.
